# SDR CALA0100987

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 48,440 hours, 21,977 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD CORRODED AROUND SEVERAL FASTENERS AT STA 294.5, LBL 35-51. A NEW CHORD SECTION WAS INSTALLED IAW SRM 53-10-51, FIGURE 205, SHEETS 1-4.
